# SDR SIMA20250831003

- Difficulty date: August 31, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N272NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000777
- Aircraft time: 17,339 hours, 11,452 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Leaking
- Location: R1
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSING 10000FT, R1 DOOR BECAME VERY LOUD TO THE POINT THE FA'S COULD NOT HEAR EACH OTHER SPEAK. ALSO RECEIVED LOUD HUMMING IN COCKPIT. BOTH NOISES STOPPED WHEN PASSING BACK THROUGH 10000 FT ON THE DESCENT. R1 DOOR INSP RAR SPEED TAPE AFT OF THE DOOR IAW SRM 51-22-01 NO DEFECTS NOTED SEE AML: 111501093 FOR DISCREPENCY REPLACED FWD GALLEY SINK DRAIN REFERENCE 072-ORD-03871. OPS CHECK GOOD. REFERENCE WORK SCOPE AND NRWC NUMBERS 072-ORD 03870,03872,03873,03874, AND 072-ORD-03875 FOR WORK PREFORMED. REFERNCE AML # 111501097 ITEM #1 FOR FCF. R1 DOOR INSP RAR SPEED TAPE AFT OF THE DOOR IAW SRM 51-22-01 NO DEFECTS NOTED SEE AML: 111501093 FOR DISCREPENCY
